# SDR USAA050217

- Difficulty date: January 25, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CORRODED 1 INCH BY 3 INCH AREA, FRAME 795, STRINGER 27R.  CORROSION LEVEL 1, TASK C53-208-01.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER EA 79752, SRM 53-00-07 FIG 207.  (M)
